# SDR AALA201905299026

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 58,768 hours, 25,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DELAMINATED PANEL (TOP LAYER) FLOOR 222EF. IN PASSENGER CABIN (1 EA). REPLACED FLOOR PANEL 222 EF IN PASSENGER CABIN WITH NEW REPLACEMENTMATERIAL AS PER SRM 53-12-00-300-006, IRM 9701 REV I.
